# SDR CA991210081

- Difficulty date: November 28, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Flap
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL MESSAGE AND FLAP STOPPED @ 24 DEG. RH NR1,2 AND 3 ACTUATORS REPLACED.
